Remove this ad
avatar

chrisccookassoc

Full Member

Posts: 10 Member Since: 05/11/10

Lead

Nov 26 14 7:46 AM

Tags : :

Anytime I eat chocolate I feel totally lifeless with no energt the next day. This is not fun. Does chocolate react with Methadone in some way?
Quote    Reply   
Remove this ad
Remove this ad
avatar

sapphire76

Posts: 3,678 Member Since:02/22/10

FORUM ADMINISTRATOR

#1 [url]

Nov 26 14 7:50 AM

No, chocolate does not interact with methadone. What it, and other sugary/fatty foods can do is trigger the release of same endorphins in your brain as drugs do. So if you eat a lot of chocolate, same as if you drink a lot of coffee, you can get a crash.

Or, if you're worried about your weight/health, this could be something psychological, and you're feeling bad for eating too much for example.

Quote    Reply   
avatar

wayovermyhead

Posts: 4,350 Member Since:07/16/11

FORUM ADMINISTRATOR

#2 [url]

Dec 1 14 4:21 PM

Do you have any gallbladder issues? Chocolate is made out of cocoa, sugar and butter mostly and when I eat a lot of it I get gallbladder attacks even tho my gallbladder is gone they left the common bile duct and it causes biliary spasms in the duct when I eat a lot chocolate....

FORUM ADMINISTRATOR
Wishing You Best In Love & Life 
wayovermyhead

Quote    Reply   
avatar

the elephantman

Senior Member

Posts: 802 Member Since:08/30/11

#3 [url]

Dec 2 14 7:12 PM

I can tell you this much from personal experience. Those attacks @Wayover mentioned are NO JOKE!! OMG they are terrible. Its one of the worst, most uncontrollable pains i've ever dealt with. Thank god for @Wayover or else i wouldnt have had a clue what i was experiencing when i had one of those attacks. It hurts so bad it will drop you to your knees in agony and all you can do is PRAY that god relieve you from the pain you are in. And there is NO way too describe this particular pain. Only thing i can say about it is, it F'n HURTS!!!!

Anyways, chocolate is a big time creator of this pain. Speaking for me personally, yes, chocolate does interact with methadone. BUT, im not talkin about a few chocolate candy bars throughout the day. If you over do it and eat too much chocolate, it IMO, most definitely has the tendency too react with the methadone. That's just my own personal experience. Everybody's body is different. Im also not a doctor or medical professional therefore im only giving you my own personal experiences. Hope this helps.

Quote    Reply   
Remove this ad
avatar

wayovermyhead

Posts: 4,350 Member Since:07/16/11

FORUM ADMINISTRATOR

#4 [url]

Dec 3 14 12:05 PM

I think it is the butter that is in the chocolate that creates the biliary pain that I experience.,,and Eman too.

I think I have mentioned and/or even posted the study/article regarding biliary issues and Methadone, let alone to mention the hyperalgesia we can encounter if we have abused opiates for long periods of time.


Methadone may cause bile duct spasm (tubes through which the gallbladder contents empty into the intestines - may cause pain in the right upper abdomen).

This drug may also cause the following symptoms that are related to bile duct spasm:


Medical Source Information
Yellow highlights indicate symptoms related to bile duct spasm.

Gastrointestinal side effects have included constipationabdominal painbiliary tract spasmdry mouthglossitis, and appetite abnormalities.

Methadone may cause contraction of the sphincter of Oddi, which may increase intrabiliary pressure and worsen, rather than relieve, biliary colic.

http://doublecheckmd.com/EffectsDetail.do?dname=methadone&sid=11986&eid=1733

FORUM ADMINISTRATOR
Wishing You Best In Love & Life 
wayovermyhead

Quote    Reply   
avatar

sapphire76

Posts: 3,678 Member Since:02/22/10

FORUM ADMINISTRATOR

#6 [url]

Dec 5 14 5:19 AM

If it is your gallbladder, I'd think you'd also have problems like pain and bloating in your abdomen. The fact that you feel 'down' makes me think it might be more of a mental thing?

Quote    Reply   
Remove this ad
Add Reply

Quick Reply

bbcode help